# SDR AALA2020021979006

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 19,347 hours, 5,422 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR PRESSURE BELOW LIMIT. MAINTENANCE SERVICED DOOR TO PROPER PRESSURE PER AMM 52-10-00-614-001.
